# SDR TXE2002F00000

- Difficulty date: June 14, 2002
- Submitted: July 17, 2002
- Operation: Air carrier
- Aircraft: N116KG
- Make and model: Urocop EC120B
- Aircraft serial: 1152
- System (JASC): 3212 · Emergency Flotation Section
- Part: Bracket
- Part number: 205131
- Condition: Corroded
- Location: Float
- Part time: 940 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND HANDLING OPERATION, IT WAS DISCOVERED THE FLOAT ASSEMBLIES OFFERED RESISTANCE TO MOVEMENT, SWINGING FROM A FIXED FLIGHT POSITION, TO A GROUND HANDLING POSITION.  FURTHER INVESTIGATION REVEALED, THE RIGHT FORWARD ATTACH BRACKET OF THE FLOAT ASSEMBLY WAS CORRODED/CRACKED.  THE (ALUMINUM) FIXED BRACKETS, FOR/AFT ARE ATTACHED TO THE INSIDE OF THE BOX-BEAM SUPPORT OF EACH FLOAT ASSEMBLY, THROUGH A BOLT/WASHER ATTACHMENT.  THE MAIN BODY OF EACH BRACKET, SECURED INSIDE THE BOX BEAM, ONLY REVEALS THE AIRFRAME ATTACH POINT OF EACH BRACKET, RENDERING THE MAJORITY OF THE BRACKET HIDDEN WEN INSTALLED.  WITH THE DISCOVERY OF THE DISCREPANT BRACKET, THE FLOAT ASSEMBLIES WERE REMOVED FROM THE AIRCRAFT, TO REMO
